Does Bufferin Have Aspirin

This product is a combination of aspirin and an antacid (such as calcium carbonate, aluminum hydroxide, or magnesium oxide). The antacid helps reduce heartburn and upset stomach that aspirin may cause.

Is Bufferin and aspirin the same?

What makes Bufferin® different than enteric coated and plain aspirin? Bufferin® contains three different buffering agents (calcium carbonate, magnesium carbonate and magnesium oxide) which work together to help neutralize stomach acid and reduce potential irritation associated with aspirin use.

What is the active ingredient in Bufferin?

Active Ingredient/Active MoietyIngredient NameBasis of StrengthStrengthAspirin (UNII: R16CO5Y76E) (Aspirin – UNII:R16CO5Y76E)Aspirin325 mg

Elena Rostova

Elena Rostova

Lead Health, Wellness & Medical Journalist

Elena Rostova holds a Master's degree in Public Health Journalism. She covers groundbreaking medical research, holistic wellness trends, mental health awareness, and nutritional science.

Share this article
Twitter Facebook Pinterest